Communications of the
Korean Mathematical Society

ISSN(Print) 1225-1763 ISSN(Online) 2234-3024



Commun. Korean Math. Soc. 2020; 35(3): 999-1018

Online first article June 26, 2020      Printed July 31, 2020

Copyright © The Korean Mathematical Society.

Conformal hemi-slant submersions from almost Hermitian manifolds

Sumeet Kumar, Sushil Kumar, Shashikant Pandey, Rajendra Prasad

University of Lucknow; Shri Jai Narain Post Graduate college; University of Lucknow; University of Lucknow


In this paper, our main objective is to introduce the notion of conformal hemi-slant submersions from almost Hermitian manifolds onto Riemannian manifolds as a generalized case of conformal anti-invariant submersions, conformal semi-invariant submersions and conformal slant submersions. We mainly focus on conformal hemi-slant submersions from K\"{a}hler manifolds. During this manner, we tend to study and investigate integrability of the distributions which are arisen from the definition of the submersions and the geometry of leaves of such distributions. Moreover, we tend to get necessary and sufficient conditions for these submersions to be totally geodesic for such manifolds. We also provide some quality examples of conformal hemi-slant submersions.

Keywords: Hermitian manifolds, hemi-slant submersion, conformal hemi-slant submersion

MSC numbers: 53C12, 53C22, 53C30, 53C55

Stats or Metrics

Share this article on :

Related articles in CKMS

more +